Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

Polynomial solutions to linear PDEs with constant coefficients

Vakhtang Lomadze
Published Online: 2019-04-09 | DOI: https://doi.org/10.1515/gmj-2019-2017

Abstract

In this note we are concerned with the question: When are the polynomial solutions to a system of linear constant coefficient PDEs dense in the set of all its solutions?

Keywords: Polynomial matrix; PDE; formal series; polynomial solution

MSC 2010: 35G35; 93B25

Dedicated to Academician Nodar Berikashvili on the occasion of his 90th birthday

References

  • [1]

    N. Bourbaki, Commutative Algebra. Chapters 1-7, Elem. Math. (Berlin), Springer, Berlin, 1989. Google Scholar

  • [2]

    N. Bourbaki, Topological Vector Spaces. Chapters 1-5, Elem. Math. (Berlin), Springer, Berlin, 1987. Google Scholar

  • [3]

    R. E. Edwards, Functional Analysis. Theory and Applications, Holt, Rinehart and Winston, New York, 1965. Google Scholar

  • [4]

    R. Hartshorne, Local Cohomology, Lecture Notes in Math. 41, Springer, Berlin, 1967. Google Scholar

  • [5]

    L. Hörmander, An Introduction to Complex Analysis in Several Variables, 3rd ed., North-Holland Math. Libr. 7, North-Holland, Amsterdam, 1990. Google Scholar

  • [6]

    V. Lomadze, On duality for partial differential (and difference) equations, J. Algebra 275 (2004), no. 2, 791–800. CrossrefGoogle Scholar

  • [7]

    V. Lomadze, Proper representations of (multivariate) linear differential systems, Systems Control Lett. 94 (2016), 25–30. CrossrefWeb of ScienceGoogle Scholar

  • [8]

    R. Narasimhan, Lectures on Topics in Analysis, Tata Inst. Fundam. Res. Stud. Math. 34, Tata Institute of Fundamental Research, Bombay, 1965. Google Scholar

  • [9]

    S. P. Smith, Polynomial solutions to constant coefficient differential equations, Trans. Amer. Math. Soc. 329 (1992), no. 2, 551–569. CrossrefGoogle Scholar

About the article

Received: 2018-09-25

Accepted: 2018-12-27

Published Online: 2019-04-09

Published in Print: 2019-06-01


Citation Information: Georgian Mathematical Journal, Volume 26, Issue 2, Pages 287–293, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2017.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in